# SDR 98ZZZX4082

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N158P
- Make and model: Bell 206B
- Aircraft serial: 1472
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Condition: Cracked
- Location: Tail Boom
- Part time: 14,644 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LEFT TAIL BOOM ATTACHMENT FITTING CRACKED.  FITTING CRACKED AT THE LEFT LEG THROUGH AFT MOST TWO RIVET HOLES.
